# SDR RAIA201507280001

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 26,882 hours, 21,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR SQUEAL AND UNABLE TO MAINTAIN PRESSURIZATION.  CLEANED AND LUBED MAIN DOOR SEAL. PERFORMED PRESSURIZATION CHECK.  OPS CHECKED GOOD.  R & R TRIM SEAL ON BAGGAGE DOOR. OPS CHECK GOOD.
